Strange

Strange

After seeing the GP on Monday, we had a chat and I'm off all meds now. I saw the person at the hospital in February who said an appointment will come through for about 2 months time to see me again, so should have been April. The GP said to call to remind them, which I tried but kept getting an answering machine, which I've left messages on. The various meds I've been on since last March haven't done a thing except given me side affects like bad head aches etc. I'm still waiting for the hospital to make contact but nothing yet. Been off work since November due to this and now I'm taking back control and try to get back to some normality. I've ballooned in wait as couldn't go out, the meds seems to exacerbate my condition rather than help it. I seems to be going crazy here just losing the will to even get out of bed, nothing to do or look forward to as can't even go outside. Sorry for the rant but really fed up now. I've managed to attach pic of one hand but the other is exactly the same. Happens every day, several times a day. If the is a support group in or near Birmingham, I'd love to know where as most people although sound sympatric don't really understand what I'm talking about although they can see how bad it is.

10 Replies

oldestnewest
  • That is very frustrating and disappointing for you! You need to find another dr right away. Raynaud's is very scary. I am just beginninning treatment now and on Nifedical xl 30 mg once daily. I am also taking Niacin which I find works the best.?i am picking up a book "Niacin, the Real Story" later this week. Please take care of yourself. I will be back in touch.

    🌟😊 Maddy

  • That's happening in the shower now too. So far living with it without meds, just seeing how I go but skin by fingers are now pitting.

  • Raynaud's is very frustrating! I am so sorry you are going through all this discomfort. I went back to the dr and told him how awful I felt while taking the Nifedical xl 30 mgs. He said that my finger ulcer is healing well. I am taking Niacin, the Twin Labs brand, 500 mg capsules. There is a warm flushing sensation that occurs with the use of this Niacin. It is soothing to me and makes my hands much warmer. The book, "Niacin, the Real Story", has a recommended daily dosage of 3000 mgs., divided into 3 doses of 1000 mgs. each, and taken at meals. The information in this book has been researched and is safe; however, you should check with your doctor who is knowledgeable regarding natural cures like Niacin therapy. So far, Niacin and pocket hand warmers are the only treatments that help me. I hope your hands feel better soon.

  • My fingers do the exact same thing within about 5 minutes of being in a cold environment. I take Nifedipine and it takes that look away in about 10 minutes. It's embarrassing, ugly, and occasionally painful.

  • That's happening in the shower now too. So far living with it without meds, just seeing how I go but skin by fingers are now pitting.

  • It happens from my showers too. And they were still white one time when I went to see my PCP. I guess it can happen when they are in too much ch heat as well. So, I have both versions. During the heat, the puns and needles gets pretty bad.

  • Mine almost feel like when someone raps a tight string and then releases it, it's that type of feeling. Can't bend them at the moment. Typical Sundays eh lol

  • That's what it feels like around my ankles. Like there's a rope around them and someone is pulling it so tight around them. That's part of my Neuropathy. It's painful and the I get the pins and needles along the bottom of me feet.

  • Can you please share which Meds you tried? Thank you

  • I take Nifedipine ER 30mg twice a day. Typically, I just do 1 right now because I am on quite a few scripts for all my other issues. Most of the time it takes the whiteness away in 10-15 minutes, sometimes longer.